research centers


Search results: Found 14

Listing 1 - 10 of 14 << page
of 2
>>
Sort by

Article
BANACH ALGEBRA VALUED – MEASURE
القياس ذات القيم في جبر بناخ

Author: Noori F. Al- Mayahi نوري فرحان المياحي
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2010 Volume: 1 Issue: 1 Pages: 26-29
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

ABSTRACTIn this paper, we introduce the concept of Banach Algebra valued measure, several properties of this measure are proved.

الخلاصةفي هذا البحث نقدم القياس ذات القيم في جبر بناخ ثم برهنة العديد من الخواص لهذا القياس.

Keywords


Article
Continuous BA- finitely set function

Author: Noori F. Al- Mayahi نوري فرحان المياحي
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2010 Volume: 2 Issue: 1 Pages: 1-4
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

Let be an BA- finitly additive set function on a measurable space . In this paper, we proved the following statement (1)If is BA- countably additive, then is continuous at for all . (2)If is - continuous from below at every set , then is BA- countably additive .(3)If is , finitly and continuous from above at , then is BA- countably additive.

Keywords


Article
New Results on Soft Spectral in Soft Banach Algebra

Authors: Hayder K. Mohammed --- Noori F. Al-Mayahi نوري فرحان المياحي
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2018 Volume: 10 Issue: 3 Pages: Math 1-7
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, concepts of soft character, soft division algebra, soft ideal, softmaximal ideals are introduced .Soft Spectral Radius Formula are introduced andproved, some properties of Soft gelfand algebra are proved.


Article
The Completion of -measure

Loading...
Loading...
Abstract

The theory of measure is an important subject in mathematics; in Ash [4,5] discusses many details about measure and proves some important results in measure theory.In 1986, Dimiev [7] defined the operation addition and multiplication by real numbers on a set , he defined the operation multiplication on the set E and prove that E is a vector space over R and for any a>1 Ea is field, also he defined the fuzzifying functions on arbitrary set X. In 1989, Dimiev [6] discussed the field Ea as in [7] and defined the operations addition, multiplication and multiplication by real number on a set of all fuzzifying functions defined on arbitrary set X, and also defined -measure on a measurable space and proved some results about it. we mention the definition of the field , and the fuzzifying functions on the arbitrary set X also we mention the definition of the operations.

Keywords


Article
On Fuzzy Normed Space

Authors: Noori F. Al-Mayahi نوري فرحان المياحي --- Intisar H. Radhi انتصار هادي راضي
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2012 Volume: 4 Issue: 2 Pages: 1-13
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

This paper studies the concepts of fuzzy normed space and introduces definitions to the convergence fuzzy normed space, fuzzy continuity. It also proves some theorems in this subject.


Article
On Credibility (sub, super) Martingale

Authors: Noori F. Al-Mayahi نوري فرحان المياحي --- Firas Hussean Maghool فراس حسين
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2012 Volume: 4 Issue: 2 Pages: 1-10
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper introduced a Credibility (sub, super) Martingale and we define -Brownian motion and studied some properties on Credibility martingale.


Article
Some Results on Weak and Strong Fuzzy Convergence for Fuzzy Normed Spaces
بعض النتائج عن التقارب الضبابي القوي والضعيف في الفضاءات المعيارية الضبابية

Authors: Noori F. Al Mayahi نوري فرحان المياحي --- Hind William Twair هند وليم طوير
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2015 Volume: 7 Issue: 2 Pages: 126-131
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper we study the fuzzy norm and the fuzzy normed space, then we define the fuzzy normed space and study the notion of weak and strong fuzzy convergence of sequences in fuzzy normed spaces. After that we prove some basic results of fuzzy convergent in these spaces.

في هذا البحث درسنا المعيار الضبابي والفضاء المعياري الضبابي ثم عرفنا الفضاء المعياري الضبابي ودرسنا مفهوم التقارب الضبابي القوي والضعيف للمتتابعات في الفضاءات المعيارية الضبابية بعد ذلك برهنا بعض النتائج الأساسية للتقارب الضبابي في تلك الفضاءات.


Article
On a Completion of Fuzzy Measure
حول القياس الضبابي الكامل

Loading...
Loading...
Abstract

In this paper, we introduce some properties in completeness of fuzzy measure and we get some relations between them.

في هذا البحث , قدمنا بعض الخصائص في كمالية القياس الضبابي وحصلنا على بعض العلاقات بينها


Article
Separation theorem for fuzzy normed space
مبرهنات الفصل في الفضاء المعياري الضبابي

Loading...
Loading...
Abstract

. The aim of this paper is to study the generalization of the fuzzy normed space . we discussed some theorems in fuzzy normed space and we have some new results on separation theorems .

نقدم في هذه البحث تعميم في الفضاء المعياري الضبابي ,حيث ناقشنا بعض مبرهنات الفضاء المعياري الضبابي وحصلنا على بعض النتائج الجديدة حول مبرهنات الفصل في الفضاءات المعيارية الضبابية .

Keywords


Article
Some New result of Compact sets in fuzzy metric space
بعض النتائج الجديدة للمجموعات المتراصة في الفضاء المتري الضبابي

Authors: Sarim H . Hadi صارم حازم هادي --- Noori F. AL-Mayahi نوري فرحان المياحي
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2014 Volume: 6 Issue: 2 Pages: 77-82
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we have introduce definition of compact set in fuzzy metric space,also we have to prove some result in compact fuzzy metric space and we have to proved equivalent between compact and sequentially compact .

في هذا البحث سنقدم تعريف المجموعة المتراصة والمجموعة المتراصة التتابعية و سنبرهن بعض الحقائق المتعلقة بالمجموعات المتراصة وكذلك سنبرهن علاقة التكافؤ بين المجموعة المتراصة والمجموعة المتراصة التتابعية في الفضاء المتري الضبابي .

Keywords

Listing 1 - 10 of 14 << page
of 2
>>
Sort by
Narrow your search

Resource type

article (14)


Language

English (14)


Year
From To Submit

2018 (1)

2017 (3)

2016 (2)

2015 (1)

2014 (2)

More...